Just went for my 3rd sculptra treatment. Said only wanted right cheek more prominent to even out with left side and lift around temples. He put injections all around face. Notice left cheek area much bigger (swollen) than right. Should I be worried? I wanted right cheek bigger Not left. Afraid of results now. Why would he do this and what’s going on?
About Sculptra and Swelling in Cheeks?
Doctor Answers (5)
Initially, you will experience swelling from the Sculptra treatment. This swelling will take a few days to a week to resolve. It may take about 6-8 weeks before you see some results. At this time, you can evaluate the results with your provider.
Differential edema after Sculptra injection
In the days after a Sculptra treatment, some swelling is typical. This swelling may not resolve symmetrically, so it's too soon to assess the results of your treatment until the Sculptra has had a chance to stimulate collage production (at least 6-8 weeks). Don't worry yourself until you see the final results in a few months.
Swelling in the cheecks
It depends on how soon you had your injections, if it is recent in the past week or two I would attribute it to swelling. If after 3-6months its still there it could possibly be a volume issue and would recommend you try working it out with the person who injected it.
Best of Luck,
You might also like...
Wait for things to settle down before being worried about Sculptra done a few days ago
The results from Sculptra take about 6 weeks to appreciate. Being worried at this point is just going to be spending negative energy on something that might be fine. Its possible there is some bruising or asymmetric swelling going on that makes things uneven. Steve Weiner, Facial Plastic Surgeon, Sculptra Trainer, Destin, Florida.
Swelling after sculptra
If you only wanted the right side bigger, I am not sure why your doctor injected the left side. It sounds like there was some miscommunication between the two of you. You should call your doctor and discuss your concerns.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.